# SDR DXTA2013091005497

- Difficulty date: September 9, 2013
- Submitted: September 25, 2013
- Operation: Air carrier
- Aircraft: N426QS
- Make and model: Gulstm GIV
- Aircraft serial: 1426
- Aircraft time: 10,327 hours, 5,086 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

DURING LANDING, LT PEDAL BRAKE PRESSURE DROPPED AROUND 95KTS,  LT BRAKE GRABS AND LT BRAKE TEMP ROSE TO 200 DEGREES C,  WHILE THE RT SIDE REMAINS AROUND 80 DEGREES C.  CLEANED LEFT BRAKES OF DEBRIS. BLED BRAKES IAW CMP 324265. PERFORMED HYDROMECHANICAL ANALOG BRAKE SYSTEM OPS CHECK IAW CMP 324204. PERFORMED BRAKE SYSTEM OPS CHECK IAW CMP 324203. OPS CHECK GOOD.
